| Model Number |
LIMB--O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
Event or Problem Description
The customer reported several issues with the amn520x4f limb--o¿ single limb anesthesia breathing circuit "failing" while in a procedure.There was no patient harm reported.
Additional Manufacturer Narrative
Additional information: h4.Device evaluation: g3, g6, h2, h3, h6 and h10.Results of investigation:the device history record of the p/n amn520x4f with lot number 0004168617 and udi code (b)(4) was reviewed in order to detect any issue related with the defect reported by the customer during its manufacturing.The complete lot was manufactured on 13nov2020 per our internal procedures and no issues were found.According to the investigation, we determine that the personnel are related to the reported defect, since they must put in the scrap the green bag trapped by the sealing machine according to procedure spm afm1qxxx etal.As a corrective and preventive action, personnel involved were retrained on spm afm1qxxx etal to carry out the proper segregation of the components.